# SDR SWIA2020012047818

- Difficulty date: January 9, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N259SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000656
- Aircraft time: 7,042 hours, 5,332 cycles
- System (JASC): 2565 · Escape Slide
- Part: Plate
- Part number: 4A40307
- Part serial: ED2245
- Condition: Cracked
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR EVACUATION SLIDE BACKING PLATE CRACKED IN THE TOP MOUNT AREA       (C-CHECK)   RO:1/14/2020REMOVED AND REPLACED FWD PAX DOOR SLIDE PER 175 ERJ AMM. SLIDE TO BE INSTALLED ON CAMP# 20195408
